# SDR IPXA2017030214623

- Difficulty date: January 31, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7123502
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING FIXED L/E SKIN IS CHAFED AT  XIS. 164.317 TO XIS 168.660.  REPAIRED THE L/E SKIN IAW EA 011-5740-01-A6624 AND EO MD11-5730-63307-A. (MAJOR)
